Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Side effects of diet pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
User :   hi
User :   hi #
Doctor :   It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
User :   hi
Doctor :   hi
Doctor :   how can i help you
User :   r u there ?
Doctor :   yes
Doctor :   please go ahead with ur medical query
User :   is diet pills safe ?
Doctor :   any medicine is n 100% safe
User :   its called apidexin
Doctor :   diet pills does have side effects
User :   which kind
Doctor :   i didnt get you
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor :   nervousness, restlessness, insomnia, high blood pressure these are the side effects
User :   23,f,home at the moment
Doctor :   ok
User :   married 5ft 4 9-10 stones
Doctor :   ok
User :   would you reccomend diet pills
Doctor :   no i wont not
User :   why
Doctor :   i would rather suggest you to lose weight
Doctor :   naturally
Doctor :   through strict diet control and exercise

Doctor :   The possible side effects of some diet pills as shown by extensive medical testing are: nervousness, restlessness, insomnia, high blood pressure, fatigue and hyperactivity, heart arrhythmias and palpitations, congestive heart failure or heart attack, stroke, headaches, dry mouth, vomitting and diarrhea or constipation, intestinal disturbances, tightness in chest, tingling in extremities, excessive persperation, dizziness, disruption in mentrual cycle, change in libido, hair loss, blurred vision, fever and urinary tract problems. Overdoses can cause tremors, confusion, hallucinations, shallow breathing, renal failure, heart attack and convulsions
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor